# SDR FDEA202311151856

- Difficulty date: November 15, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N770FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24743
- Aircraft time: 83,623 hours, 33,592 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Part number: 521101A
- Condition: Failed
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND L/1 DOOR GUST LOCK BROKEN   RELEASED FOR SERVICE PER MEL : 52-11-01-A  CATEGORY : B EXPIRATION : 18NOV23  "MEL 52-11-01-A: L/1 DOOR  -  INOP."  MEL: 52-11-01-A  REMOVED ALL GUST LOCK BROKEN PARTS.  REMOVED AND REPLACED L1 DOOR HOLD OPEN LOCK WITH  ABOVE REFERENCE. AIRCRAFT OK FOR SERVICE
